# SDR UALA2013040102067

- Difficulty date: March 30, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 86,120 hours, 13,680 cycles
- Engine: Pwa PW4060
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 226
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/OS ADI HAS FD FLAG AND NO FD CROSSHAIRS WORKS ON THE LEFT FLIGHT DIR INST SEL.  FLT FAULTS NO INFC FCC R MCDP, NO LAND 3 FCCR-FCCL AND FFCR-FFCC.  ACCOMPLISHED FIM 22-00-0 2 FIG 110 AND STILL HAS FAULT AND FCC R TEST FAILS.  REPLACED FCC R PER MM  AND PASSED ALL TESTS AND FD FLAG NO LONGER PRESENT.  RAISED SMC ITEM FOR CAT 3 TEST.
